Journal of Symbolic Logic

Infinite Imprimitive Homogeneous 3-Edge-Colored Complete Graphs

Gregory L. Cherlin

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 64, Issue 1 (1999), 159-179.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745698

Mathematical Reviews number (MathSciNet)
MR1683901

Zentralblatt MATH identifier
0932.03044

JSTOR
links.jstor.org

Citation

Cherlin, Gregory L. Infinite Imprimitive Homogeneous 3-Edge-Colored Complete Graphs. J. Symbolic Logic 64 (1999), no. 1, 159--179. https://projecteuclid.org/euclid.jsl/1183745698


Export citation